Alert archive / Colorado / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 29, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 24, 2005, 9:15 PM MDT for Baca County, Prowers County, Colorado. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2005, 9:15 PM MDT (03:15 UTC)
- Expired
- May 24, 2005, 10:15 PM MDT
- In force
- 60 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
Counties Baca County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 177 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 7:45 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.3 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2265 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1234 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 250315 SVRPUB COC009-099-250415- /O.NEW.KPUB.SV.W.0029.050525T0315Z-050525T0415Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 915 PM MDT TUE MAY 24 2005 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN BACA COUNTY IN SOUTHEAST COLORADO THIS INCLUDES SPRINGFIELD SOUTHERN PROWERS COUNTY IN SOUTHEAST COLORADO * UNTIL 1015 PM MDT. * AT 908 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS CENTERED 9 MILES WEST OF TWO BUTTES...AND WAS MOVING EAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE... OVER BARTLETT BY 950 PM MDT IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3784 10270 3732 10280 3730 10209 3770 10210 $$
3 follow-up statements
000 WWUS55 KPUB 250330 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 930 PM MDT TUE MAY 24 2005 COC009-099-250415- /O.CON.KPUB.SV.W.0029.000000T0000Z-050525T0415Z/ BACA CO-PROWERS CO- 930 PM MDT TUE MAY 24 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHERN PROWERS AND NORTHEASTERN BACA COUNTIES UNTIL 1015 PM MDT... AT 921 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL... AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS CENTERED 9 MILES WEST OF TWO BUTTES...OR ABOUT 12 MILES NORTH OF SPRINGFIELD... MOVING SOUTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE... OVER TWO BUTTES BY 935 PM MDT OVER WALSH BY 1000 PM MDT OVER BARTLETT BY 1010 PM MDT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT WEDNESDAY MORNING FOR SOUTHEAST COLORADO. LAT...LON 3784 10270 3732 10280 3730 10209 3770 10210 $$
000 WWUS55 KPUB 250340 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 938 PM MDT TUE MAY 24 2005 COC009-099-250415- /O.CON.KPUB.SV.W.0029.000000T0000Z-050525T0415Z/ BACA CO-PROWERS CO- 938 PM MDT TUE MAY 24 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHERN PROWERS AND NORTHEASTERN BACA COUNTIES UNTIL 1015 PM MDT... AT 930 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL... AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS CENTERED NEAR TWO BUTTES...OR ABOUT 13 MILES NORTHEAST OF SPRINGFIELD...MOVING SOUTHEAST AT 30 MPH. ANOTHER SEVERE THUNDERSTORM WAS 10 MILES NORTHEAST OF TWO BUTTES M OVING SOUTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE... OVER WALSH BY 955 PM MDT OVER BARTLETT BY 1005 PM MDT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT WEDNESDAY MORNING FOR SOUTHEAST COLORADO. LAT...LON 3784 10270 3732 10280 3730 10209 3770 10210 $$
000 WWUS55 KPUB 250403 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1001 PM MDT TUE MAY 24 2005 COC009-099-250415- /O.CON.KPUB.SV.W.0029.000000T0000Z-050525T0415Z/ BACA CO-PROWERS CO- 1001 PM MDT TUE MAY 24 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHERN PROWERS AND NORTHEASTERN BACA COUNTIES UNTIL 1015 PM MDT... AT 952 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE CENTERED ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF TWO BUTTES TO WALSH TO 7 MILES SOUTH OF VILAS...OR ALONG A LINE EXTENDING FROM 26 MILES WEST OF JOHNSON CITY TO 19 MILES EAST OF SPRINGFIELD TO 12 MILES SOUTHEAST OF SPRINGFIELD...MOVING SOUTHEAST AT 35 MPH. AT 948 PM TRAINED SPOTTERS REPORTED DIME SIZE HAIL 6 MILES SOUTH OF TWO BUTTES. THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN BACA AND SOUTHERN PROWERS COUNTIES...INCLUDING WALSH AND BARTLETT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT WEDNESDAY MORNING FOR SOUTHEAST COLORADO. LAT...LON 3784 10270 3732 10280 3730 10209 3770 10210 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 12:59 PM MDT, 8 hours 16 minutes earlier.
Area forecast discussion, May 24, 12:59 PM MDT, 8 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1259 PM MDT TUE MAY 24 2005........CORRECT TIME... .SHORT TERM... (TODAY AND TONIGHT) WILL KEEP THIS BRIEF AS IMPENDING SEVERE THUNDERSTORM WATCH/DEVELOPING MOIST CONVECTION HOT WEATHER ISSUE OF THE MOMENT. CWFA CURRENTLY NOTING FRONTAL BOUNDARY IN NORTHEAST COLORADO WITH BEST MOISTURE POOLING JUST NORTH OF CWFA. IN ADDITION...18Z CAPES HOVERING AROUND 2000 J/KG OVER PORTIONS OF THE EASTERN PLAINS ALONG WITH LIS IN THE -3 TO -5 RANGE AND 0-6KM SHEAR VALUES IN THE 30 TO 35 KNOT RANGE...THEREFORE EXPECT SCATTERED THUNDERSTORMS/SOME SEVERE TO ERUPT THIS AFTERNOON AND CONTINUE INTO TONIGHT...ESPECIALLY OVER THE I-25 CORRIDOR/EASTERN COLORADO PLAINS REGION. FOR WEDNESDAY(TOMORROW)...NORTHERLY SURGE PUSHES THROUGH CWFA BY MORNING WITH COOLER TEMPERATURES AND SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED...ESPECIALLY EASTERN SECTIONS. AT THIS TIME...IT APPEARS THE THE BEST POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS SHOULD BE OVER SOUTHERN SECTIONS OF THE CWFA. .LONG TERM... (WEDNESDAY NIGHT THROUGH NEXT TUESDAY) ...COOLER TEMPS WITH LESS THUNDER ON THE WAY... A RETURN TO COOLER TEMPERATURES APPEARS TO BE ON THE WAY TO SE COLORADO. NORTHWEST FLOW ALOFT IS FORECAST TO STRENGTHEN DURING THE NEXT 24-72 HOURS. THIS...COMBINED WITH OUTFLOW FROM COLORADO/KS MCSS WILL USHER COOLER AND CLOUDIER WEATHER INTO THE REGION. FOR NOW...I PUT IN MOSTLY CLOUDY CONDTIONS OVER THE PLAINS FOR MOST THE WED-NITE-FRIDAY TIME PERIOD FOR THE PLAINS. WITH THE CLOUDS AND COOLER WX...DECIDED TO GREATLY DECREASE THE THUNDER CHANCES AND PUT IN JUST SHOWERS. MAY ALSO SEE A SMATTERING OF NEW SNOW ON TOP OF PIKES PEAK DURING THIS FORECAST TIME PERIOD. FOR THE MTNS...NOT MUCH CHANGE. IT WILL REMAIN DRY AND VERY WARM. THE ONLY EXCEPTION TO THIS IS THE SLV WHERE THE COOLER EASTERLY FLOW MAY GET INTO THE VALLEY FOR THU. CONFIDENCE IS NOT ALL THAT HIGH THAT THIS WILL HAPPEN ATTM...AND LEFT IT ON THE WARM SIDE...BUT WILL ADVICE LATER SHIFTS OF THIS POSSIBILITY. /HODANISH && .PUB WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, May 24, 7:00 AM MDT, 14 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 700 AM MDT TUE MAY 24 2005 COZ058>089-093>099-251300- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7500 FT-CROWLEY COUNTY- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY- LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SOUTHERN SAN LUIS VALLEY- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SPRINGFIELD VICINITY/BACA COUNTY- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN KIOWA COUNTY- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- 700 AM MDT TUE MAY 24 2005 ...URBAN AND SMALL STREAM FLOOD ADVISORY FOR THE UPPER RIO GRANDE BASIN IN EFFECT UNTIL WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL OCCUR OVER THE EASTERN PLAINS OF COLORADO THIS AFTERNOON. A FEW OF THESE STORMS WILL BE SEVERE AND BE CAPABLE OF VERY LARGE HAIL AND WIND GUSTS TO 70 MPH...AND A TORNADO OR TWO. THE BEST CHANCES FOR SEVERE STORMS WILL BE EAST OF A LINE FROM BLACK FOREST TO LA JUNTA TO SPRINGFIELD. A SEVERE THUNDERSTORM WATCH OR TORNADO WATCH MAY BE NEEDED FOR THE EASTERN PLAINS THIS AFTERNOON. HIGH FLOWS ON RIVERS AND CREEKS WILL CONTINUE ACROSS THE UPPER RIO GRANDE BASIN TODAY AND TONIGHT. NUMEROUS SMALLER CREEKS ACROSS THE UPPER RIO GRANDE BASIN WILL CONTINUE TO SEE MINOR LOWLAND FLOODING THROUGH AT LEAST WEDNESDAY MORNING. AN URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT THROUGH WEDNESDAY MORNING FOR THESE AREAS. THIS INCLUDES THE SAN LUIS VALLEY. IN THE ARKANSAS BASIN...INCLUDING LAKE AND CHAFFEE COUNTIES...AND EVERYWHERE EAST OF THE SANGRE DE CRISTO MOUNTAINS...RIVERS AND CREEKS ARE EXPECTED TO RUN HIGH AND FAST TODAY...BUT THEY SHOULD REMAIN WITHIN THEIR BANKS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. IN ADDITION TO THE SNOWMELT FLOOD POTENTIAL MENTIONED IN THE DAY ONE SECTION OF THIS OUTLOOK...THE THREAT OF SEVERE STORMS WILL PERSIST THROUGH THE WEEK ACROSS THE EASTERN PART OF THE AREA. A COMBINATION OF NORTHWEST FLOW ALOFT AND LOW LEVEL UPSLOPE FLOW...WILL SET THE STAGE FOR ISOLATED AFTERNOON AND EVENING THUNDERSTORMS EACH DAY...WITH A FEW STORMS POSSIBLY BEING SEVERE. FOR MORE DETAILS ON THE ONGOING SNOWMELT FLOOD POTENTIAL OVER SOUTHERN COLORADO...PLEASE LINK TO THE WEB SITE FOR THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUB. CLICK ON THE NEWS OF THE DAY LINKS...OR THE MAP OF SOUTH CENTRAL AND SOUTHEAST COLORADO. YOU CAN ALSO CLICK ON RIVERS AND LAKES FROM THE LEFT HAND MENU ...AND THEN CLICK ON TEXT PRODUCTS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY ALONG THE I-25 CORRIDOR AND THE SOUTHEAST PLAINS AFTER 1 PM TODAY. TM/MM
In the hours before
Local storm report, May 24, 7:30 PM MDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
730 PM MDT TUE MAY 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 9 N BRANDON 38.58N 102.43W
05/24/2005 1.00 INCH KIOWA CO TRAINED SPOTTER
ALSO 3.7 INCHES RAIN IN 20 MINUTES.
&&
JKHSpecial weather statement, May 24, 8:01 PM MDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 801 PM MDT TUE MAY 24 2005 COZ095>099-250800- BACA-BENT-KIOWA-PROWERS- 801 PM MDT TUE MAY 24 2005 ...THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF. 323 AND HAS ISSUED SEVERE THUNDERSTORM WATCH 327 UNTIL 2 AM MDT FOR THE FOLLOWING AREA... IN COLORADO THE NEW WATCH INCLUDES 4 COUNTIES IN SOUTHEAST COLORADO BACA...BENT...KIOWA...PROWERS... THIS INCLUDES THE CITIES OF...EADS...LAMAR...SPRINGFIELD... WALSH AND LAS ANIMAS. COZ088>089-093>094-250300- CROWLEY-LAS ANIMAS-OTERO- 801 PM MDT TUE MAY 24 2005 ...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 323 FOR THE FOLLOWING AREA... IN COLORADO THIS CANCELS 3 COUNTIES IN SOUTHEAST COLORADO CROWLEY...LAS ANIMAS...OTERO... THIS INCLUDES THE CITIES OF...ORDWAY...OLNEY SPRINGS...LA JUNTA... ROCKY FORD AND TRINIDAD. METZE
Local storm report, May 24, 8:04 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
804 PM MDT TUE MAY 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND GST 3 W SHERIDAN LAKE 38.47N 102.35W
05/24/2005 60 MPH KIOWA CO PUBLIC
TELEPHONE/POWER POLES REPORTED DOWN ALONG HIGHWAY 96
0730 PM HAIL N SHERIDAN LAKE 38.47N 102.29W
05/24/2005 1.75 INCH KIOWA CO EMERGENCY MNGR
0730 PM TSTM WND GST SHERIDAN LAKE 38.47N 102.29W
05/24/2005 66 MPH KIOWA CO EMERGENCY MNGR
&&Local storm report, May 24, 8:28 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
828 PM MDT TUE MAY 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 9 N BRANDON 38.58N 102.43W
05/24/2005 1.00 INCH KIOWA CO TRAINED SPOTTER
ALSO 3.7 INCHES RAIN IN 20 MINUTES.
0725 PM TSTM WND GST 3 W SHERIDAN LAKE 38.47N 102.35W
05/24/2005 60 MPH KIOWA CO PUBLIC
TELEPHONE/POWER POLES REPORTED DOWN ALONG HIGHWAY 96
0730 PM TSTM WND GST SHERIDAN LAKE 38.47N 102.29W
05/24/2005 66 MPH KIOWA CO EMERGENCY MNGR
0730 PM HAIL N SHERIDAN LAKE 38.47N 102.29W
05/24/2005 1.75 INCH KIOWA CO EMERGENCY MNGR
&&
METZELocal storm report, May 24, 8:42 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
842 PM MDT TUE MAY 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM FLASH FLOOD 9 N BRANDON 38.58N 102.43W
05/24/2005 KIOWA CO TRAINED SPOTTER
1 FOOT OF WATER OVER COUNTY ROAD 95.
&&
METZELocal storm report, May 24, 8:42 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
842 PM MDT TUE MAY 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM FLASH FLOOD 9 N BRANDON 38.58N 102.43W
05/24/2005 KIOWA CO TRAINED SPOTTER
1 FOOT OF WATER OVER COUNTY ROAD 59.
&&
METZEThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 6:37 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 53 min |
| May 24, 7:23 PM MDT | Tornado Warning | PUB | Kiowa | 43 min |
| May 24, 7:24 PM MDT | Flash Flood Warning | PUB | Kiowa | 4 hr |
| May 24, 7:53 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 70 min |
| May 24, 10:21 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 26 min |
| May 24, 11:22 PM MDT | Flash Flood Warning | PUB | Kiowa | 6 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.